Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 26, NWS Birmingham, AL

February 28, 2011Calhoun County, St. Clair County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 28, 2011, 3:09 PM CST for Calhoun County, St. Clair County, Talladega County, Alabama. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2011, 3:09 PM CST (21:09 UTC)
Expired
Feb 28, 2011, 4:00 PM CST
In force
51 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Calhoun County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 76 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 3:45 PM CSTTSTM WND DMGFort Mcclellan, ALTREES WERE BLOWN DOWN IN FORT MCCLELLAN.
Feb 28, 3:50 PM CSTTSTM WND DMGAnniston, ALMULTIPLE POWER LINES DOWN AROUND TOWN.
Feb 28, 3:50 PM CSTTSTM WND DMGJacksonville, ALPOWER POLE DOWN ON GEORGE DOUTHIT DRIVE
Feb 28, 3:50 PM CSTTSTM WND DMGWeaver, ALTREES AND POWER LINES DOWN NEAR CEDAR SPRINGS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 12:29 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 652 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
652 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
1.3
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WUUS54 KBMX 282109
SVRBMX
ALC015-115-121-282200-
/O.NEW.KBMX.SV.W.0026.110228T2109Z-110228T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 PM CST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  ST. CLAIR COUNTY IN CENTRAL ALABAMA...
  NORTHERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 400 PM CST

* AT 303 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM ASHVILLE TO BARBER MOTORSPORTS PARK...
  AND MOVING EAST AT 60 MPH.

  GOLF BALL SIZE HAIL HAS BEEN REPORTED AT SEVERAL LOCATIONS WITH    
  THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  PELL CITY...SAKS...FORT MCCLELLAN...JACKSONVILLE...WEST END-COBB
  TOWN...COBB TOWN...ANNISTON AND OXFORD.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 188...
INTERSTATE 59 EXIT NUMBER 166...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3351 8585 3350 8591 3341 8593 3339 8595
      3338 8599 3343 8638 3351 8638 3351 8649
      3355 8649 3356 8655 3369 8653 3389 8628
      3387 8606 3385 8605 3386 8601 3382 8561
TIME...MOT...LOC 2109Z 282DEG 52KT 3377 8612 3352 8654

$$

GOGGINS
1 follow-up statement
577 
WWUS54 KBMX 282130
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CST MON FEB 28 2011

ALC015-115-121-282200-
/O.CON.KBMX.SV.W.0026.000000T0000Z-110228T2200Z/
TALLADEGA AL-CALHOUN AL-ST. CLAIR AL-
330 PM CST MON FEB 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
CLAIR...SOUTHERN CALHOUN AND NORTHERN TALLADEGA COUNTIES UNTIL 400 PM
CST...

AT 326 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF OHATCHEE TO COOSA
ISLAND...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE...SAKS...FORT MCCLELLAN...WEST END-COBB TOWN...COBB
  TOWN...TALLADEGA...ANNISTON...OXFORD...TALLADEGA SUPERSPEEDWAY AND
  WEAVER.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 152 THROUGH 188...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3351 8585 3350 8591 3341 8593 3339 8595
      3338 8599 3343 8638 3351 8638 3351 8649
      3355 8649 3366 8633 3385 8611 3386 8601
      3382 8561
TIME...MOT...LOC 2130Z 276DEG 44KT 3381 8586 3346 8631

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 11:52 AM CST, 3 hours 17 minutes earlier.

Area forecast discussion, Feb 28, 11:52 AM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1152 AM CST MON FEB 28 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

MAIN CHANGE TO THE FORECAST IS TO DELAY ONSET OF STRONGER
CONVECTION SHIFTING TO MAINLY AFTERNOON ACROSS THE AREA AS CLOUD
COVER HAS KEPT PRE LINE STORMS FROM DEVELOPING ALONG WITH MAIN
LINE STILL LAGGING BEHIND IN MISSISSIPPI. LINE IS BEGINNING TO
BECOME A TAD MORE ROBUST AS IT MOVES THROUGH MISSISSIPPI...BUT
STRONGER TO THE NORTHEAST INTO FAR NORTH ALABAMA AND INTO
TENNESSEE. TEMPERATURES VERY WARM TODAY AND TRENDING WELL ABOVE
GUIDANCE. TORNADO WATCH STILL IN EFFECT FOR FAR NORTHWEST 5
COUNTIES IN CWA UNTIL 1PM. UPDATE ALREADY OUT.

08/MNK

&&

.AVIATION...18Z TAF DISCUSSION.

MAIN FORECAST CONCERNS ARE AREAS OF SHRA/TSRA DEVELOPING IN SW AL
MOVING NE...AND LINE OF DEVELOPING STORMS MOVING INTO WESTERN AREAS
OF STATE AT NOON. AS SUCH...HAVE PUT IN TEMPO GROUPS TO ANTICIPATE
STORM ARRIVAL. WIND GUSTS NEAR OR ABOVE 25 KTS WILL OCCUR AHEAD OF
FRONT ON SW WINDS. GENERAL THINKING IS THE THUNDERSTORMS WILL BE
EAST OF TAF SITES AROUND 00Z. AFTER A BRIEF PERIOD OF VFR AFTER
FRONTAL PASSAGE...POST FRONTAL IFR/MVFR CEILINGS WILL OCCUR WITH
CLEARING LATE IN THE TAF PERIOD.

NOTICE...TAF FOR ANB WILL CONTINUE TO HAVE /AMD NOT SKED/ APPENDED
TO THE END...DUE TO COMMUNICATIONS ISSUES. WILL UTILIZE DIAL UP AND
OTHER RESOURCES (SATELLITE...RADAR...ETC) TO TRY TO KEEP UP WITH
OBSERVATIONS THERE.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER
SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND
MONITORED FOR ACCURACY.

STEFKOVICH

&&

.PREV DISCUSSION... /ISSUED 1010 AM CST MON FEB 28 2011/

UPDATE...MESOSCALE UPDATE.

DISCUSSION...

AFTER LOOKING AT A BUNCH OF DATA THIS MORNING...WE REMAIN IN A WAIT
AND SEE POSTURE FOR THE POTENTIAL FOR SEVERE STORMS IN CENTRAL
ALABAMA TODAY. CONDITIONS ARE OBVIOUS WARM AND HUMID...AND THERE ARE
BREAKS IN THE CLOUDS ALLOWING TEMPERATURES TO CLIMB THROUGH THE 70S.
CONDITIONS ARE BECOMING MORE UNSTABLE IN PORTIONS OF CENTRAL
ALABAMA...WITH SBCAPES ALREADY IN EXCESS OF 500 J/KG. THATS TWO
NECESSARY INGREDIENTS...MOISTURE AND INSTABILITY.  VARIOUS SHEAR
PARAMETERS ARE ALSO SUFFICIENT TO ORGANIZE ANY STORMS THAT FORM INTO
SEVERE STORMS.

THE MISSING INGREDIENT RIGHT NOW TO ME SEEMS TO BE LIFT...OR MORE
IMPORTANTLY ENOUGH LIFT TO OVERCOME THE LOW LEVEL CAP. SURFACE
MESO-ANALYSIS SHOWED A LOW MOVING ACROSS WESTERN INTO MIDDLE
TN...AND THERE WAS SOME CONVECTION TRAILING FROM THAT INTO NORTH MS
ALONG A SURFACE TROUGH/WIND SHIFT LINE. SO...THE LIFT (PRODUCING
THAT MS CONVECTION) WAS LAGGING THE OTHER PARAMETERS (BEST
MOISTURE...INSTABILITY...AND SHEAR).

SO THE BIG QUESTION THEN BECOMES...WILL THE FORCING CATCH UP TO THE
SHEAR AND INSTABILITY BEFORE THEY MOVE EASTWARD? CURRENT THINKING IS
THAT INSTABILITY SHOULD CONTINUE TO INCREASE ACROSS CENTRAL ALABAMA
INTO AND THROUGH MUCH OF THE AFTERNOON. DEWPOINTS ARE GOING TO BE IN
THE LOWER-MID 60S FOR MUCH/MOST OF THE DAY...AND TEMPS AHEAD OF THE
APPROACHING LINE OF CONVECTION SHOULD CONTINUE TO SLOWLY INCH UP AS
WELL. THE THING TO WATCH WILL BE SHEAR/HELICITY TRENDS OVER THE NEXT
COUPLE OF HOURS. IF LOW LEVEL WINDS VEER AROUND EVEN MORE TO THE
SOUTHWEST...THEN THE SHEAR WOULD BE MORE UNIDIRECTIONAL...LESSENING
THE SUPERCELL DEVELOPMENT POTENTIAL. IF THAT LOW IN TN DEEPENS JUST
A BIT...AND LOW LEVEL WINDS STAY WHERE THEY ARE...THEN WE MAY HAVE
ENOUGH DIRECTIONAL SHEAR TO SUPPORT SUPERCELLS.

THE NEXT 2 HOURS WILL BE TELLING. WE ARE ALSO PLANNING AN 18Z
SOUNDING FLIGHT.

/61/

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     77  39  65  34  67 / 100  20   0   0   0
ANNISTON    78  41  66  35  68 / 100  30   0   0   0
BIRMINGHAM  79  41  65  39  68 / 100  20   0   0   0
TUSCALOOSA  80  40  67  37  71 / 100  10   0   0   0
CALERA      79  41  66  39  68 / 100  20   0   0   0
AUBURN      79  47  67  41  66 / 100  70   0   0   0
MONTGOMERY  82  46  68  40  69 /  90  50   0   0   0
TROY        82  48  68  38  69 /  80  60   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

08/88/61
Hazardous weather outlook, Feb 28, 12:40 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CST MON FEB 28 2011

ALZ011>015-017>050-011230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1240 PM CST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A THREAT OF SEVERE THUNDERSTORMS...INCLUDING
TORNADOES...ACROSS CENTRAL ALABAMA TODAY. A LINE OF THUNDERSTORMS
WILL MOVE FROM WEST TO EAST ACROSS THE STATE AND INTENSIFY DURING
THE AFTERNOON. AREAS WEST OF INTERSTATE 65 AND NORTH OF INTERSTATE
20 WILL BE AFFECTED THROUGH 5 PM...AND WEST OF INTERSTATE 65 FROM 2
PM THROUGH 7 PM. ANOTHER AREA OF STORMS WILL AFFECT AREAS SOUTH OF
INTERSTATE 20 THROUGH 7 PM. CONDITIONS WILL ALSO BE BREEZY
TODAY...WITH A FEW GUSTS OF 30 TO 40 MPH LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM SYSTEM WILL APPROACH THE AREA SATURDAY. SOME OF THESE
STORMS MAY ALSO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE
NEEDED THIS AFTERNOON AND EVENING DUE TO THE THREAT OF SEVERE
STORMS.

In the hours before

Special weather statement, Feb 28, 2:19 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 PM CST MON FEB 28 2011

ALZ015-023-024-282100-
JEFFERSON AL-TUSCALOOSA AL-WALKER AL-
219 PM CST MON FEB 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER...JEFFERSON
AND NORTHERN TUSCALOOSA COUNTIES UNTIL 300 PM CST...

AT 218 PM CST...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM SUMITON TO COKER...AND MOVING EAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  NORTHPORT...
  TUSCALOOSA...
  HOLT...
  GARDENDALE...
  FULTONDALE...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3336 8782 3361 8747 3361 8742 3365 8742
      3388 8708 3386 8697 3382 8695 3384 8689
      3378 8667 3376 8666 3375 8655 3353 8657
      3326 8700 3316 8784
TIME...MOT...LOC 2019Z 269DEG 53KT 3376 8697 3320 8770

GOGGINS
Local storm report, Feb 28, 2:42 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             MORRIS                  33.75N 86.81W
02/28/2011  E1.75 INCH       JEFFERSON          AL   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF GOLF BALLS

&&

KSUMRALL
Local storm report, Feb 28, 2:48 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     S LEESBURG              34.18N 85.77W
02/28/2011                   CHEROKEE           AL   EMERGENCY MNGR

            BARN COLLAPSE OFF COUNTY ROAD 7 WITH POSSIBLE INJURIES.

&&

KSUMRALL
Local storm report, Feb 28, 2:56 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     MOUNTAINBORO            34.15N 86.13W
02/28/2011                   ETOWAH             AL   EMERGENCY MNGR

            TREES DOWN

&&

KSUMRALL
Local storm report, Feb 28, 3:04 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
304 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             BIRMINGHAM              33.53N 86.80W
02/28/2011  E1.75 INCH       JEFFERSON          AL   BROADCAST MEDIA

            HAIL AS LARGE AS GOLF BALLS ON RED MOUNTAIN.

&&

KSUMRALL
Local storm report, Feb 28, 3:05 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 PM CST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     S LEESBURG              34.18N 85.77W
02/28/2011                   CHEROKEE           AL   EMERGENCY MNGR

            BARN COLLAPSE OFF COUNTY ROAD 167 AND POSSIBLE HOME
            DAMAGE IN THE SAME AREA. NO INJURIES.

&&

KSUMRALL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 1:53 PM CSTSpecial Weather StatementBMXMarshall37 min
Feb 28, 2:11 PM CSTSevere Thunderstorm WarningBMXCherokee34 min
Feb 28, 2:19 PM CSTSpecial Weather StatementBMXJefferson, Tuscaloosa41 min
Feb 28, 2:21 PM CSTSevere Thunderstorm WarningBMXCherokee, Etowah24 min
Feb 28, 2:32 PM CSTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa43 min
Feb 28, 2:44 PM CSTSevere Thunderstorm WarningBMXCherokee19 min
Feb 28, 2:58 PM CSTTornado WarningBMXBarbour, Bullock, Pike15 min
Feb 28, 2:59 PM CSTSevere Thunderstorm WarningBMXBibb, Shelby61 min
Feb 28, 3:15 PM CSTSpecial Weather StatementBMXCherokee15 min
Feb 28, 3:39 PM CSTTornado WarningBMXShelby, Talladega36 min
Feb 28, 3:53 PM CSTSevere Thunderstorm WarningBMXCleburne37 min
Feb 28, 4:00 PM CSTSevere Thunderstorm WarningBMXClay, Coosa, Randolph, Talladega, Tallapoosa45 min
Feb 28, 4:16 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas44 min
Feb 28, 4:22 PM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Perry38 min
Feb 28, 4:43 PM CSTSevere Thunderstorm WarningBMXClay, Randolph17 min
Feb 28, 4:47 PM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes43 min
Feb 28, 5:11 PM CSTSpecial Weather StatementBMXChambers49 min
Feb 28, 5:15 PM CSTSevere Thunderstorm WarningBMXDallas, Lowndes, Montgomery45 min
Feb 28, 5:29 PM CSTTornado WarningBMXChambers23 min
Feb 28, 5:56 PM CSTSevere Thunderstorm WarningBMXBullock, Montgomery49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.